WEKO3
-
RootNode
アイテム
The Exceptional (X-l) (q)-Racah Polynomials
http://hdl.handle.net/10091/17228
http://hdl.handle.net/10091/172286de67998-728f-4755-90f7-48ec856fd90c
名前 / ファイル | ライセンス | アクション |
---|---|---|
![]() |
|
Item type | 学術雑誌論文 / Journal Article(1) | |||||||||
---|---|---|---|---|---|---|---|---|---|---|
公開日 | 2013-11-05 | |||||||||
タイトル | ||||||||||
タイトル | The Exceptional (X-l) (q)-Racah Polynomials | |||||||||
言語 | ||||||||||
言語 | eng | |||||||||
DOI | ||||||||||
関連識別子 | https://doi.org/10.1143/PTP.125.851 | |||||||||
関連名称 | 10.1143/PTP.125.851 | |||||||||
資源タイプ | ||||||||||
資源 | http://purl.org/coar/resource_type/c_6501 | |||||||||
タイプ | journal article | |||||||||
著者 |
Odake, Satoru
× Odake, Satoru
× Sasaki, Ryu
|
|||||||||
信州大学研究者総覧へのリンク | ||||||||||
氏名 | Odake, Satoru | |||||||||
URL | http://soar-rd.shinshu-u.ac.jp/profile/ja.uhLeuUkV.html | |||||||||
出版者 | ||||||||||
出版者 | PROGRESS THEORETICAL PHYSICS PUBLICATION OFFICE | |||||||||
引用 | ||||||||||
内容記述 | PROGRESS OF THEORETICAL PHYSICS. 125(5):851-870 (2011) | |||||||||
書誌情報 |
PROGRESS OF THEORETICAL PHYSICS 巻 125, 号 5, p. 851-870, 発行日 2011-05 |
|||||||||
抄録 | ||||||||||
内容記述 | The exceptional Racah and q-Racah polynomials are constructed. Together with the exceptional Laguerre, Jacobi, Wilson and Askey-Wilson polynomials discovered by the present authors in 2009, they exhaust the generic exceptional orthogonal polynomials of a single variable. | |||||||||
資源タイプ(コンテンツの種類) | ||||||||||
ISSN | ||||||||||
収録物識別子タイプ | ISSN | |||||||||
収録物識別子 | 0033-068X | |||||||||
書誌レコードID | ||||||||||
収録物識別子タイプ | NCID | |||||||||
収録物識別子 | AA00791455 | |||||||||
出版タイプ | ||||||||||
出版タイプ | VoR | |||||||||
出版タイプResource | http://purl.org/coar/version/c_970fb48d4fbd8a85 | |||||||||
WoS | ||||||||||
URL | http://gateway.isiknowledge.com/gateway/Gateway.cgi?&GWVersion=2&SrcAuth=ShinshuUniv&SrcApp=ShinshuUniv&DestLinkType=FullRecord&DestApp=WOS&KeyUT=000291281400001 |